| Model Number |
27-897884-4809 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
Erosion (1750)
| Date of Event |
06/14/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Approximately 2 weeks after implantation, the patient had a midline protrusion of the implant.The device was explanted on (b)(6) 2023.Imd was made aware of this event by (b)(6) from (b)(6) several months after the event occurred.
Additional Manufacturer Narrative
Per the clinical investigation report: retrospective analysis of the safety and effectiveness of the silicone block in penile surgery, which was reviewed as part of the 510(k) process, lists implant extrusion/perforation as anticipated device deficiency.The instructions for use also list implant extrusion as a potential adverse event.The reported events occurred 2 weeks post-operation.The explantation was performed over a year after the initial operation and the reported complaint.The batch record was reviewed, and it was manufactured to specification with no deviation.It was not reported if the explantation was medical intervention or patient elected.This is the first report of protrusion after an analysis of all complaints from 2014-2023.